Alert archive / Georgia / Special Weather Statements in 2012
Special Weather Statement, NWS Atlanta, GA
NWS Atlanta, GA issued this special weather statement at Aug 8, 2012, 6:00 PM EDT for Jackson County, Georgia. It was in force for 90 min. No storm report in the archive falls inside the area while it was in force.
The area
The outline as issued.
The facts
- Issued
- Aug 8, 2012, 6:00 PM EDT (22:00 UTC)
- Expired
- Aug 8, 2012, 7:30 PM EDT
- In force
- 90 min
- Issued by
- NWS Atlanta, GA
County Jackson County, GA
The radar
The Atlanta radar (KFFC), 125 km from the middle of the area, began a volume at 22:01 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
The nearest sounding before it
Peachtre/Fal Fld, GA (KFFC), launched 12:00Z, 10.0 hours before the alert went out and 120 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 713 J/kg
- Mixed-layer CIN
- -87 J/kg
- Mixed-layer LCL
- 744 m above ground
- 0-6 km bulk shear
- 12 kt
- 0-1 km storm-relative helicity
- -9 m²/s²
- 0-3 km storm-relative helicity
- 5 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted, in the capitals the NWS used until 2016.
560
WWUS82 KFFC 082200
SPSFFC
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
600 PM EDT WED AUG 8 2012
GAZ025-082330-
600 PM EDT WED AUG 8 2012
...SIGNIFICANT WEATHER ADVISORY FOR HEAVY RAIN IN JACKSON COUNTY
UNTIL 730 PM EDT...
AT 557 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
NEARLY STATIONARY STRONG THUNDERSTORM NEAR PEACH STATE SPEEDWAY.
THIS STORM HAS THE POTENTIAL TO PRODUCE HEAVY RAIN...PEA SIZED
HAIL...FREQUENT CLOUD TO GROUND LIGHTNING AND WIND GUSTS TO 40 MPH
AS IT MOVES ACROSS JACKSON COUNTY THROUGH 630 PM EDT. SOME LOCATIONS
IN THE PATH OF THIS STORM INCLUDE PEACH STATE SPEEDWAY...HOSCHTON...
BRASELTON...PENDERGRASS...TALMO...MAYSVILLE...JEFFERSON...CENTER...
BEAR CREEK RESERVOIR...ARCADE...NICHOLSON... APPLE VALLEY AND
COMMERCE.
HEAVY DOWNPOURS WILL CAUSE PONDING OF WATER ON ROADWAYS...AND RISES
IN SMALL CREEKS AND STREAMS. RADAR ESTIMATES THAT OVER AN INCH AND A
HALF OF RAIN HAS FALLEN OVER PORTIONS OF CENTRAL JACKSON COUNTY IN
THE LAST HOUR.
&&
LAT...LON 3425 8357 3426 8348 3416 8336 3412 8335
3405 8339 3404 8336 3399 8347 3400 8350
3397 8354 3404 8358 3406 8370 3405 8371
3407 8377 3413 8382 3429 8362
TIME...MOT...LOC 2158Z 309DEG 1KT 3415 8354
$$What forecasters said that day
The local office's own words before this special weather statement went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Atlanta, GA wrote its last area forecast discussion before this special weather statement went out at Aug 8, 3:42 PM EDT, 2 hours 18 minutes earlier.
Area forecast discussion, Aug 8, 3:42 PM EDT, 2 hours 18 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE PEACHTREE CITY GA 342 PM EDT WED AUG 8 2012 .SHORT TERM /TONIGHT THROUGH THURSDAY NIGHT/... PRIMARY CONCERN IS CHC FOR DEEP CONVECTION THIS AFTERNOON AND THURSDAY AFTERNOON. OVERALL LARGE SCALE PATTERN CONTINUES TO BE DOMINATED BY LONGWAVE RIDGE IN THE WRN CONUS AND LONGWAVE TROUGH IN THE EAST. SO FAR TODAY...CONVECTION HAS BEEN ISOLATED. HAVE DROPPED NEAR TERM POPS BUT HAVE KEPT SLT CHC IN MOST PLACES. ANY CONVECTION SHOULD DISSIPATE BY 03Z EXCEPT FOR POSSIBLY THE FAR SE COUNTIES. 12Z MODELS SHOW SOME SORT OF SHORTWAVE TROUGH MOVING THROUGH THE BASE OF THE LW TROUGH JUST TO OUR WEST THURSDAY...THOUGH THE GFS IS BY FAR THE STRONGEST DEPICTING ITS INTENSITY. HPC QPF/POP GUIDANCE SEEMS TO HAVE A GOOD HANDLE ON THIS. WITH WIDESPREAD CLOUDS AND SCT SHRA... INSTABILITY MAY BE LIMITED FOR MUCH SVR CONVECTION. MAV TEMPS HAVE DONE EXCEEDINGLY WELL THE LAST 30 DAYS. HAVE WEIGHTED HEAVILY TOWARD PERSISTENCE AND BIAS-ADJUSTED MAV FOR TEMPS BUT TWEAKED TEMPS BASED ON EXPECTED CLOUD/PRECIP COVERAGE. SNELSON .LONG TERM /FRIDAY THROUGH WEDNESDAY/... NO MAJOR CHNAGES EXPECTD TO THE EXTENDED FORECAST. MODELS IN GOOD AGREEMENT ON CUT OFF LOW DEVELOPING VICINITY OF GREAT LAKES FRIDAY INTO SATURDAY. THERE IS SOME DISAGREEMENT BETWEEN MODELS ON HOW FAR SOUTH THIS LOW WILL DEVELOP...HOWEVER IT STILL LOOKS LIKE THE DEEPENING EASTERN STATES TROUGH WILL PUSH THE SURFACE FRONT INTO CENTRAL OR SOUTH GEORGIA FRIDAY NIGHT INTO SATURDAY. WITH DRIER AIR MOVING IN AND ONLY WEAK INSTABILITY AVAILABLE...HAVE LEFT POPS OUT FOR MUCH OF THE CWA SATURDAY NIGHT THROUGH SUNDAY NIGHT. MOISTURE RETURNING AGAIN BY MONDAY WITH INCREASING SOUTHERLY FLOW...SO MAINLY DIURNAL POPS HAVE BEEN INCLUDED. SOMEWHAT COOLER TEMPERATURES OVER THE WEEKEND...ESPECIALLY OVERNIGHT LOWS. 01 && .AVIATION... 18Z UPDATE... TSRA COVERAGE SO FAR HAS BEEN NIL TO ISOLD TODAY. EXPECT MOST AREAS TO REMAIN THIS WAY THROUGH THE REST OF THE AFTERNOON AND OVERNIGHT. STRATUS THAT FORMED THIS MORNING NOT LIKELY THURS MORNING. ONLY PATCHY MVFR VSBYS POSSIBLE AT AIRPORTS PRONE TO RADIATIONAL COOLING. BETTER CHC FOR SHRA/TSRA THURS AFTERNOON AS DISTURBANCE APPROACHES FROM THE WEST. HAVE ADDED PROB30 FOR TSRA TO ATL FOR 19-23Z BUT COULD BE SOONER. WILL NEED TO MONITOR THIS. WINDS WILL KEEP A WEST COMPONENT THROUGH THE AFTERNOON AND INTO THURSDAY. //ATL CONFIDENCE...18Z UPDATE... HIGH ON ALL ELEMENTS. && .PRELIMINARY POINT TEMPS/POPS... ATHENS 71 89 71 88 / 20 30 40 60 ATLANTA 74 88 72 85 / 20 40 40 60 BLAIRSVILLE 64 83 67 83 / 20 40 40 60 CARTERSVILLE 70 88 70 86 / 20 40 40 60 COLUMBUS 74 90 73 88 / 20 50 40 50 GAINESVILLE 71 87 70 86 / 20 30 40 60 MACON 73 89 72 89 / 20 40 30 50 ROME 71 89 70 87 / 20 30 40 60 PEACHTREE CITY 70 88 70 86 / 20 40 40 60 VIDALIA 75 90 74 88 / 30 30 40 50 && .FFC WATCHES/WARNINGS/ADVISORIES... NONE. && SHORT TERM...SNELSON LONG TERM....01 AVIATION...SNELSON
Hazardous weather outlook, Aug 8, 5:04 PM EDT, 56 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE PEACHTREE CITY GA 504 PM EDT WED AUG 8 2012 GAZ001>009-011>016-019>025-027-030>039-041>062-066>076-078>086- 089>098-102>113-092115- BALDWIN-BANKS-BARROW-BARTOW-BIBB-BLECKLEY-BUTTS-CARROLL-CATOOSA- CHATTAHOOCHEE-CHATTOOGA-CHEROKEE-CLARKE-CLAYTON-COBB-COWETA- CRAWFORD-CRISP-DADE-DAWSON-DEKALB-DODGE-DOOLY-DOUGLAS-EMANUEL- FANNIN-FAYETTE-FLOYD-FORSYTH-GILMER-GLASCOCK-GORDON-GREENE- GWINNETT-HALL-HANCOCK-HARALSON-HARRIS-HEARD-HENRY-HOUSTON-JACKSON- JASPER-JEFFERSON-JOHNSON-JONES-LAMAR-LAURENS-LUMPKIN-MACON- MADISON-MARION-MERIWETHER-MONROE-MONTGOMERY-MORGAN-MURRAY- MUSCOGEE-NEWTON-NORTH FULTON-OCONEE-OGLETHORPE-PAULDING-PEACH- PICKENS-PIKE-POLK-PULASKI-PUTNAM-ROCKDALE-SCHLEY-SOUTH FULTON- SPALDING-STEWART-SUMTER-TALBOT-TALIAFERRO-TAYLOR-TELFAIR-TOOMBS- TOWNS-TREUTLEN-TROUP-TWIGGS-UNION-UPSON-WALKER-WALTON-WARREN- WASHINGTON-WEBSTER-WHEELER-WHITE-WHITFIELD-WILCOX-WILKES- WILKINSON- 504 PM EDT WED AUG 8 2012 THIS HAZARDOUS WEATHER OUTLOOK IS FOR NORTH AND CENTRAL GEORGIA. .DAY ONE...TONIGHT... ISOLATED THUNDERSTORMS POSSIBLE THIS EVENING. .SYNOPSIS... A VERY MOIST AIR MASS REMAINS ACROSS NORTH AND CENTRAL GEORGIA. ALSO...WEAK DISTURBANCES ALOFT CONTINUE TO APPROACH THE FORECAST AREA. .PRIMARY HAZARDS... THE PRIMARY HAZARDS FROM ANY THUNDERSTORM THAT DOES DEVELOP WILL BE BRIEF GUSTY WINDS...FREQUENT LIGHTNING ...AND LOCALLY HEAVY RAIN WITH ANY THUNDERSTORM. .DISCUSSION... WEAK UPPER LEVEL DISTURBANCES WILL AID IN THE DEVELOPMENT OF ISOLATED THUNDERSTORMS THIS EVENING. WITH ONLY WEAK TO MODERATE INSTABILITY AVAILABLE...STORMS SHOULD REMAIN BELOW SEVERE LIMITS. HOWEVER THE SLOW MOVING THUNDERSTORMS COULD PRODUCE HEAVY DOWNPOURS AND LOCALIZED STREET FLOODING. .DAYS TWO THROUGH SEVEN...THURSDAY THROUGH TUESDAY... ENERGY FROM AN UPPER LEVEL SHORT WAVE WILL BE CLOSE ENOUGH TO PRODUCE SCATTERED THUNDERSTORMS THROUGH FRIDAY NIGHT. THE SHORT WAVE WILL PUSH A SURFACE FRONT THROUGH THE AREA ON SATURDAY...WITH SOME DRYING NOTED SATURDAY AND SUNDAY BEHIND A SURFACE FRONT. THIS SHOULD LIMIT THUNDERSTORM DEVELOPMENT TO MAINLY ISOLATED OVER MUCH OF THE FORECAST AREA SATURDAY THROUGH SUNDAY. THUNDERSTORM COVERAGE WILL INCREASE TO SCATTERED ACROSS CENTRAL GEORGIA ON MONDAY AND SPREAD NORTHWARD THROUGH MIDWEEK AS MOISTURE RETURNS TO THE FORECAST AREA. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT EXPECTED THROUGH TONIGHT.
In the hours before
Special weather statement, Aug 8, 4:18 PM EDT, 1 hour 42 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
418 PM EDT WED AUG 8 2012
GAZ016-082045-
418 PM EDT WED AUG 8 2012
...SIGNIFICANT WEATHER ADVISORY FOR PEA SIZED HAIL AND 45 MPH WINDS
IN WHITE COUNTY UNTIL 445 PM EDT...
AT 413 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED
STRONG THUNDERSTORMS FROM 5 MILES EAST OF SAUTEE TO LEAF...MOVING
SOUTHEAST AT 5 MPH.
THESE STORMS HAVE THE POTENTIAL TO PRODUCE PEA SIZED HAIL...FREQUENT
CLOUD TO GROUND LIGHTNING AND WIND GUSTS TO 45 MPH AS THEY MOVE
ACROSS WHITE COUNTY THROUGH 445 PM EDT. SOME LOCATIONS IN THE PATH OF
THESE STORMS INCLUDE WHITLEY GAP SHELTER...QUALATCHEE LAKE...
SMITHGALL WOODS CONSERVATION AREA...CAMP COLEMAN LAKE...UNICOI STATE
PARK...ANNA RUBY FALLS...ROBERTSTOWN...HELEN...SAUTEE...CLEVELAND...
LEAF AND MOSSY CREEK. HEAVY DOWNPOURS WILL CAUSE PONDING OF WATER ON
ROADWAYS.
THESE WIND GUSTS MAY PRODUCE MINOR DAMAGE TO TREE LIMBS AND BLOW
LIGHT...UNSECURED OBJECTS AROUND.
&&
LAT...LON 3476 8363 3465 8365 3454 8361 3450 8366
3450 8377 3451 8378 3450 8384 3453 8383
3456 8387 3468 8387 3472 8386 3473 8383
3479 8381 3480 8369
TIME...MOT...LOC 2018Z 315DEG 5KT 3466 8358 3458 8366Special weather statement, Aug 8, 4:38 PM EDT, 1 hour 22 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
438 PM EDT WED AUG 8 2012
GAZ016-023-082115-
438 PM EDT WED AUG 8 2012
...SIGNIFICANT WEATHER ADVISORY FOR NICKEL SIZED HAIL AND 50 MPH
WINDS IN WHITE AND NORTHERN HALL COUNTIES UNTIL 515 PM EDT...
AT 435 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
STRONG THUNDERSTORM NEAR LEAF...MOVING SOUTH AT 5 MPH.
THIS STORM HAS THE POTENTIAL TO PRODUCE NICKEL SIZED HAIL...FREQUENT
CLOUD TO GROUND LIGHTNING AND WIND GUSTS TO 50 MPH AS IT MOVES ACROSS
WHITE AND NORTHERN HALL COUNTIES THROUGH 515 PM EDT. SOME LOCATIONS
IN THE PATH OF THIS STORM INCLUDE LEAF...CLEVELAND AND MOSSY CREEK.
HEAVY DOWNPOURS WILL CAUSE PONDING OF WATER ON ROADWAYS.
CONTINUE TO MONITOR NOAA WEATHER RADIO...WEATHER.GOV OR OTHER MEDIA
OUTLETS FOR FURTHER STATEMENTS OR POSSIBLE WARNINGS ON THESE STORMS.
&&
LAT...LON 3463 8363 3458 8363 3456 8361 3454 8361
3451 8365 3443 8361 3442 8362 3440 8375
3463 8379 3466 8366
TIME...MOT...LOC 2038Z 346DEG 4KT 3456 8366Special weather statement, Aug 8, 5:10 PM EDT, 50 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
510 PM EDT WED AUG 8 2012
GAZ016-023-024-082145-
510 PM EDT WED AUG 8 2012
...SIGNIFICANT WEATHER ADVISORY FOR HEAVY RAIN...NICKEL SIZED HAIL
AND 50 MPH WINDS IN WHITE...BANKS AND HALL COUNTIES UNTIL 545 PM
EDT...
AT 505 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
STRONG THUNDERSTORM NEAR MOSSY CREEK...MOVING SOUTH AT 10 MPH.
THIS STORM HAS THE POTENTIAL TO PRODUCE NICKEL SIZED HAIL...FREQUENT
CLOUD TO GROUND LIGHTNING AND WIND GUSTS TO 50 MPH AS IT MOVES ACROSS
WHITE...BANKS AND HALL COUNTIES THROUGH 545 PM EDT. SOME LOCATIONS IN
THE PATH OF THIS STORM INCLUDE LEAF...MOSSY CREEK...CLERMONT...
LULA...GILLSVILLE AND GAINESVILLE.
HEAVY DOWNPOURS WILL CAUSE PONDING OF WATER ON ROADWAYS AND RISES IN
SMALL STREAMS AND CREEKS. RADAR ESTIMATES THAT ONE TO TWO INCHES OF
RAIN HAS FALLEN OVER PORTIONS OF SOUTHEASTERN WHITE COUNTY...NEAR
LEAF...IN THE LAST HOUR WITH THIS STORM.
CONTINUE TO MONITOR NOAA WEATHER RADIO...WEATHER.GOV OR OTHER MEDIA
OUTLETS FOR FURTHER STATEMENTS OR POSSIBLE WARNINGS ON THESE STORMS.
&&
LAT...LON 3458 8363 3454 8361 3451 8365 3444 8362
3448 8354 3427 8355 3426 8356 3426 8359
3429 8362 3427 8364 3429 8385 3460 8376
TIME...MOT...LOC 2108Z 008DEG 8KT 3449 8366Special weather statement, Aug 8, 5:31 PM EDT, 29 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
531 PM EDT WED AUG 8 2012
GAZ025-082200-
531 PM EDT WED AUG 8 2012
...SIGNIFICANT WEATHER ADVISORY FOR NICKEL SIZED HAIL AND 50 MPH
WINDS IN JACKSON COUNTY UNTIL 600 PM EDT...
AT 527 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
NEARLY STATIONARY STRONG THUNDERSTORM NEAR PEACH STATE SPEEDWAY.
THIS STORM HAS THE POTENTIAL TO PRODUCE NICKEL SIZED HAIL...FREQUENT
CLOUD TO GROUND LIGHTNING AND WIND GUSTS TO 50 MPH AS IT MOVES ACROSS
JACKSON COUNTY THROUGH 600 PM EDT. SOME LOCATIONS IN THE PATH OF THIS
STORM INCLUDE CENTER...BEAR CREEK RESERVOIR...ARCADE...NICHOLSON...
APPLE VALLEY...JEFFERSON...PEACH STATE SPEEDWAY...COMMERCE...
HOSCHTON...BRASELTON...PENDERGRASS...TALMO AND MAYSVILLE. HEAVY
DOWNPOURS WILL CAUSE PONDING OF WATER ON ROADWAYS.
CONTINUE TO MONITOR NOAA WEATHER RADIO...WEATHER.GOV OR OTHER MEDIA
OUTLETS FOR FURTHER STATEMENTS OR POSSIBLE WARNINGS ON THESE STORMS.
&&
LAT...LON 3425 8357 3426 8348 3416 8336 3412 8335
3405 8339 3404 8336 3399 8347 3400 8350
3397 8354 3404 8358 3406 8370 3405 8371
3407 8377 3413 8382 3429 8362
TIME...MOT...LOC 2131Z 115DEG 1KT 3417 8358Special weather statement, Aug 8, 5:41 PM EDT, 19 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
541 PM EDT WED AUG 8 2012
GAZ016-082300-
541 PM EDT WED AUG 8 2012
...SIGNIFICANT WEATHER ADVISORY FOR HEAVY RAIN IN WHITE COUNTY UNTIL
700 PM EDT...
AT 531 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR ESTIMATED
THAT BETWEEN ONE TO TWO AND A HALF INCHES OF RAIN HAD FALLEN IN
PORTIONS OF WHITE COUNTY OVER THE LAST 2 HOURS...MOSTLY IN THE
LEAF...MOSSY CREEK...AND ANNA RUBY FALLS AREAS.
RUNOFF FROM THESE STORMS WILL CAUSE RISES OF SMALL CREEKS AND
STREAMS...PONDING ON PAVED AREAS...HIGHWAYS...STREETS AND
UNDERPASSES ACROSS WHITE COUNTY...INCLUDING AREAS AROUND LOW GAP
SHELTER...WHITLEY GAP SHELTER...SMITHGALL WOODS CONSERVATION
AREA...UNICOI STATE PARK...ANNA RUBY
FALLS...ROBERTSTOWN...HELEN...SAUTEE...LEAF...MOSSY
CREEK...QUALATCHEE LAKE...CAMP COLEMAN LAKE AND CLEVELAND.
ADDITIONALLY...COUNTRY ROADS AND FARMLANDS ALONG THE BANKS OF CREEKS
AND STREAMS ARE SUBJECT TO NUISANCE FLOODING.
&&
LAT...LON 3476 8363 3468 8363 3465 8365 3463 8363
3459 8365 3454 8362 3450 8367 3450 8377
3452 8378 3450 8384 3453 8383 3456 8387
3472 8386 3473 8383 3478 8382 3480 8369
TIME...MOT...LOC 2136Z 021DEG 1KT 3464 8375Special weather statement, Aug 8, 6:00 PM EDT, 0 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
600 PM EDT WED AUG 8 2012
GAZ025-082330-
600 PM EDT WED AUG 8 2012
...SIGNIFICANT WEATHER ADVISORY FOR HEAVY RAIN IN JACKSON COUNTY
UNTIL 730 PM EDT...
AT 557 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
NEARLY STATIONARY STRONG THUNDERSTORM NEAR PEACH STATE SPEEDWAY.
THIS STORM HAS THE POTENTIAL TO PRODUCE HEAVY RAIN...PEA SIZED
HAIL...FREQUENT CLOUD TO GROUND LIGHTNING AND WIND GUSTS TO 40 MPH
AS IT MOVES ACROSS JACKSON COUNTY THROUGH 630 PM EDT. SOME LOCATIONS
IN THE PATH OF THIS STORM INCLUDE PEACH STATE SPEEDWAY...HOSCHTON...
BRASELTON...PENDERGRASS...TALMO...MAYSVILLE...JEFFERSON...CENTER...
BEAR CREEK RESERVOIR...ARCADE...NICHOLSON... APPLE VALLEY AND
COMMERCE.
HEAVY DOWNPOURS WILL CAUSE PONDING OF WATER ON ROADWAYS...AND RISES
IN SMALL CREEKS AND STREAMS. RADAR ESTIMATES THAT OVER AN INCH AND A
HALF OF RAIN HAS FALLEN OVER PORTIONS OF CENTRAL JACKSON COUNTY IN
THE LAST HOUR.
&&
LAT...LON 3425 8357 3426 8348 3416 8336 3412 8335
3405 8339 3404 8336 3399 8347 3400 8350
3397 8354 3404 8358 3406 8370 3405 8371
3407 8377 3413 8382 3429 8362
TIME...MOT...LOC 2158Z 309DEG 1KT 3415 8354The office that day
Everything else NWS Atlanta, GA issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Aug 7, 8:12 PM EDT | Flash Flood Warning | FFC | Banks, Jackson, Madison | 2 hr |
| Aug 7, 8:58 PM EDT | Special Weather Statement | FFC | Jones, Monroe | 62 min |
| Aug 8, 4:18 PM EDT | Special Weather Statement | FFC | White | 27 min |
| Aug 8, 4:38 PM EDT | Special Weather Statement | FFC | White | 37 min |
| Aug 8, 5:10 PM EDT | Special Weather Statement | FFC | Hall | 35 min |
| Aug 8, 5:16 PM EDT | Severe Thunderstorm Warning | FFC | Banks, Hall | 44 min |
| Aug 8, 5:31 PM EDT | Special Weather Statement | FFC | Jackson | 29 min |
| Aug 8, 5:41 PM EDT | Special Weather Statement | FFC | White | 79 min |
| Aug 8, 6:01 PM EDT | Special Weather Statement | FFC | Clarke, Oconee | 29 min |
| Aug 8, 6:05 PM EDT | Special Weather Statement | FFC | Hall | 25 min |
| Aug 8, 6:16 PM EDT | Special Weather Statement | FFC | Bartow, Floyd | 29 min |
| Aug 8, 6:27 PM EDT | Special Weather Statement | FFC | Clarke, Oconee | 63 min |
| Aug 8, 6:30 PM EDT | Special Weather Statement | FFC | Whitfield | 30 min |
| Aug 8, 6:34 PM EDT | Special Weather Statement | FFC | Hall | 26 min |
| Aug 8, 6:47 PM EDT | Special Weather Statement | FFC | Barrow | 28 min |
| Aug 8, 7:01 PM EDT | Special Weather Statement | FFC | Whitfield | 29 min |
| Aug 8, 7:16 PM EDT | Special Weather Statement | FFC | Barrow, Gwinnett, Walton | 29 min |
| Aug 8, 7:38 PM EDT | Special Weather Statement | FFC | Gordon | 37 min |
| Aug 8, 7:41 PM EDT | Special Weather Statement | FFC | DeKalb, Gwinnett, Walton | 34 min |
| Aug 8, 7:55 PM EDT | Special Weather Statement | FFC | Chattooga | 35 min |
Nearby
Special Weather Statements in Georgia, 2012Every special weather statement in 2012
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.